# SDR QXEA9600288

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: A28410405
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, DOOR MOUNTED HINGE HALF CRACKS NOTED ON AFT LUG AND 5TH LUG FROM FORWARD END.  CRACKS NOTED DURING C-CHECK NR250-75, HINGE REPLACED IAW EO 4-52-05A.
